Numb

Discussion in 'Ecstasy & MDMA' started by GSIS, Apr 26, 2005.

  1. GSIS

    GSIS Newbie

    Reputation Points:
    0
    Messages:
    9
    Joined:
    Apr 25, 2005
    Alright first of all im sorry for my english cause im a french persone so ill try to do my best.

    First i'd like to know why every time i take E , my face is always Numbing and i realy dont like this sensation cause i feel it for around 3-5 hours when the E trip is almost over.

    I wanna know if it do it to anyone else

    Thnx
     
  2. AdrenalineJunki

    AdrenalineJunki Silver Member

    Reputation Points:
    131
    Messages:
    132
    Joined:
    Jan 16, 2005
    from U.S.A.
    I have only tried X once, and i didnt get any face numbing... are you sure you have a legit source, and how many times has this happend?
     
  3. GSIS

    GSIS Newbie

    Reputation Points:
    0
    Messages:
    9
    Joined:
    Apr 25, 2005
    yeah i've take around 5 pills in all my life and it always do it.
     
  4. IvoryQueen

    IvoryQueen Silver Member

    Reputation Points:
    2
    Messages:
    77
    Joined:
    Jan 31, 2005
    34 y/o
    I have a friend who says her arms and face go numb. Loads of people feel tingley, its probably the same kinda thing x
     
  5. bandito

    bandito Silver Member

    Reputation Points:
    9
    Messages:
    85
    Joined:
    Apr 1, 2005
    from U.K.
    When i was younger and we used to take alot of speed, we used to say we felt 'faced'. It was just a cracked out comedown feeling. I get it sometimes with pills if i take enough. Maybe your just explaining this feeling as your face being numb?


    Could just be bad pills?


    Bandito.
     
  6. SLICE

    SLICE Newbie

    Reputation Points:
    0
    Messages:
    45
    Joined:
    Feb 4, 2005
    I feel numb too when I take pills.. I think it's pretty common coz loads of my friends get the same feeling. not COMPLETELY numb but I get a lot of tingly shivery feelings across my face and back. If you enjoyed the experience I doubt they were bad pills-just the way you reacted to them
     
  7. jojotheman

    jojotheman Newbie

    Reputation Points:
    6
    Messages:
    19
    Joined:
    Feb 1, 2005
    probally just the feeling of your blood pressure in your head, for some
    reason your brain needs alot of oxygen on mdma, i think its a sign of
    overdosing. maybe your one of the few who react negativly to mdma, be
    careful.
     
    Last edited by a moderator: Sep 9, 2017
  8. GSIS

    GSIS Newbie

    Reputation Points:
    0
    Messages:
    9
    Joined:
    Apr 25, 2005
    So you think that if i'd breath more often , it would disapear?
     
  9. GSIS

    GSIS Newbie

    Reputation Points:
    0
    Messages:
    9
    Joined:
    Apr 25, 2005
    i'd realy need to know why it do it...cause im going to roll soon. Thnx
     
  10. orngthmpr

    orngthmpr Newbie

    Reputation Points:
    0
    Messages:
    16
    Joined:
    Feb 16, 2005
    same here, but my fingers, arms and feet get numb and tingley,,always when i am coming down, pretty sure it normal though,, never had my face go numb
     
  11. GerhardV

    GerhardV Newbie

    Reputation Points:
    0
    Messages:
    24
    Joined:
    Jan 28, 2005
    yeah, i get the tingnling and numbness from time to time.i think that could be due to some of the adulterands of these days
     
  12. Guest

    Guest Guest

    Reputation Points:
    0
    hmmmm, could have cocaine in the pill!
     
  13. Unsolved

    Unsolved Gold Member

    Reputation Points:
    111
    Messages:
    253
    Joined:
    Apr 5, 2005
    I've done e quite a bit and I've had something simuliar to me happen. For me its my feet and parts of my legs. Once in a while my face will too. I'm pretty sure the pills I got were pretty pure too. I believe this has to do with how mdma works and how it overloads the body's nervous system with any kind of stimulation at all. Parts of the body get so overloaded by the stimulation that they actually do go numb. I don't think it's harmful or dangerous. It's all part of the rolls, I've had anyway.